# SDR ASAA2018030123726

- Difficulty date: March 1, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 16,412 hours, 5,440 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU MAINT LIGHT ILLUMINATED. ACFT GROUNDED.  CHECKED THE OIL LEVEL AND FOUND TO BE FULL.  BITE CHECKED THE APU IAW FIM 49-60-801. NO FAULTS FOUND. GROUND VERIFICATION OF APU GOOD. OK FOR SERVICE.
